RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 3  


On dynamic theories of free algebras
I. Kh. Musikaev, M. A. Taitslin
307
$n$-shapes and $n$-cohomotopy groups of compacta
A. Ch. Chigogidze
322
The Fourier–Mellin–Whittacker transform on horospheres of homogeneous pseudo-riemannian symmetric space of rank 1
V. K. Rogov
336
A two-dimensional flow problem for steady-state Euler equations
O. V. Troshkin
354
On the completeness and quasipower basis property of systems $ż^nf(\lambda_nz)\}$
V. A. Oskolkov
375
Uniform boundedness of a family of nonadditive set functions
V. M. Klimkin
385
An interpretation of the Beurling–Malliavin theorem on the radius of completeness
I. F. Krasichkov-Ternovskii
397
The Knaster problem and almost spherical sections
V. V. Makeev
424
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019